# SDR AALA202510302915

- Difficulty date: October 24, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 34,648 hours, 14,387 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTH EMERGENCY LIGHTING CONNECTORS UNDER SEATS 18ABC FOUND TO BE DAMAGED AND CRACKED. REMOVED AND REPLACED EMERGENCY LIGHTING CONNECTOR. PER SWPM 20-61-28.
